- Hpathy.com - https://hpathy.com -

My daughter was prescribed Calcarea Carb IM for better teething and allergic rhinitis. Now has uncontrolled eye movement. Nystagmus?

Posted by: Manish Dassani

My daughter was prescribed Calcarea Carb IM at the age of 1 year for better teething and allergic rhinitis. Within 4 days after taking the medicine we noticed strange ocular movements in her eyes. Her right eye was sometimes going towards the right. Gradually the peculiar eye movements only got worse. within a few days both eyes lost ordination and were moving in all directions.
We have consulted many eye specialists who are all at sea with her condition.
Her age now is 2 years and 10 months. I am extremely worried about her. Could the high dosage of Calcarea Carb have caused this condition. Her eyes were absolutely normal before taking the medicine. Please please help me. can something be done ?
I would also like to add that she had a head injury at the age of 7 months. She fell off the bed onto a metalic Voltage stabilizer lying on the floor. I got a CT scan done which showed everything was normal. Your response will be most sincerely appreciated.
warm regards
Manish Dassani


Hi Manish,

I personally do not recommend anything for ‘easy teething’ unless there are specific symptoms accompanying teething like fever, cold or diarrhoea or marked irritability. Since I do not have the full case details of your daughter with me, it is difficult for me to comment on the reasoning behind the Calcarea carb prescription but in general homeopathic remedies are not known to create any permanent disability.

We will need to diagnose the condition (is it Nystagmus?) Check this page:
http://www.lowvision.org/nystagmus.htm

Get her checked for any vision loss too.

And then assess the prognosis of the cases. If we are able to find the true simillimum for your daughter, homeopathy still has something to offer to your child.

Wishing health to your daughter,
Dr. Manish Bhatia

[1] [2]